Alert archive / Arizona / Red Flag Warnings in 2011
Red Flag Warning 22, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 7, 2011, 8:06 PM MST for 4 counties in Arizona. It took effect at Jun 8, 2011, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2011, 8:06 PM MST (03:06 UTC)
- In effect from
- Jun 8, 2011, 11:00 AM MST
- Expired
- Jun 8, 2011, 7:57 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 81 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 3.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4525 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
911 WWUS85 KFGZ 080306 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 806 PM MST TUE JUN 7 2011 AZZ114-117-081515- /O.CAN.KFGZ.FW.W.0021.000000T0000Z-110608T0300Z/ /O.UPG.KFGZ.FW.A.0019.110608T1800Z-110609T0300Z/ /O.NEW.KFGZ.FW.W.0022.110608T1800Z-110609T0300Z/ LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 806 PM MST TUE JUN 7 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING FOR THIS EVENING HAS BEEN ALLOWED TO EXPIRE... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. THE RED FLAG WARNING FOR THIS EVENING HAS ENDED. THE FIRE WEATHER WATCH FOR WEDNESDAY IS NO LONGER IN EFFECT. * AFFECTED AREA: LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY...WHITE MOUNTAINS. * TIMING: CRITICAL FIRE WEATHER CONDITIONS HAVE ENDED THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AGAIN WEDNESDAY MORNING AFTER 1100 AM MST. * 20-FOOT WINDS: SOUTHWEST WINDS AROUND 20 MPH WITH GUSTS NEAR 35 MPH ARE LIKELY LATE WEDNESDAY MORNING THROUGH AFTERNOON. * RELATIVE HUMIDITY : RANGING FROM 5 TO 10 PERCENT ARE EXPECTED WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ111>113-115-116-139-140-081515- /O.UPG.KFGZ.FW.A.0019.110608T1800Z-110609T0300Z/ /O.NEW.KFGZ.FW.W.0022.110608T1800Z-110609T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 806 PM MST TUE JUN 7 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: LITTLE COLORADO RIVER VALLEY IN COCONINO AND NAVAJO COUNTIES...MOGOLLON RIM...NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FROM 11 AM MST TO 8 PM MST WEDNESDAY EVENING. * 20-FOOT WINDS: SOUTHWEST WINDS AROUND 20 MPH WITH GUSTS NEAR 35 MPH ARE EXPECTED WEDNESDAY. * RELATIVE HUMIDITY : AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES RANGING FROM 7 TO 15 PERCENT ARE EXPECTED WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ109-118-081515- /O.NEW.KFGZ.FW.W.0022.110608T1800Z-110609T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- 806 PM MST TUE JUN 7 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY . * AFFECTED AREA: NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD AND NORTHERN GILA COUNTY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FROM 11 AM MST TO 8 PM MST WEDNESDAY EVENING. * 20-FOOT WINDS: SOUTHWEST WINDS AROUND 20 MPH WITH GUSTS NEAR 35 MPH ARE EXPECTED WEDNESDAY. * RELATIVE HUMIDITY : RANGING FROM 5 TO 10 PERCENT ARE EXPECTED WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
7 follow-up statements
550 WWUS85 KFGZ 080323 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 823 PM MST TUE JUN 7 2011 AZZ109-111>118-139-140-081530- /O.CON.KFGZ.FW.W.0022.110608T1800Z-110609T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 823 PM MST TUE JUN 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA: LITTLE COLORADO RIVER VALLEY IN COCONINO AND NAVAJO COUNTIES...MOGOLLON RIM...NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FROM11 AM MST TO 8 PM MST WEDNESDAY EVENING. * 20-FOOT WINDS: SOUTHWEST WINDS AROUND 20 MPH WITH GUSTS NEAR 35 MPH ARE EXPECTED WEDNESDAY. * RELATIVE HUMIDITY : AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES RANGING FROM 7 TO 15 PERCENT ARE EXPECTED WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
260 WWUS85 KFGZ 080701 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1201 AM MST WED JUN 8 2011 AZZ109-080815- /O.CAN.KFGZ.FW.W.0022.110608T1800Z-110609T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- 1201 AM MST WED JUN 8 2011 ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONE 109... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE RED FLAG WARNING FOR FIRE WEATHER ZONE 109. * AFFECTED AREA: FIRE WEATHER ZONE 109. * TIMING: RED FLAG CONDITOINS ARE NOT EXPECTED. * 20-FOOT WINDS: 15 TO 20 MPH. * RELATIVE HUMIDITIES: 5 TO 10 PERCENT. $$ AZZ111>118-139-140-081915- /O.CON.KFGZ.FW.W.0022.110608T1800Z-110609T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1201 AM MST WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA: WHITE MOUNTAINS...LITTLE COLORADO RIVER VALLEY IN COCONINO AND NAVAJO AND APACHE COUNTIES...MOGOLLON RIM... NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU...BLACK MESA...AND NORTHERN GILA COUNTY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FROM 11 AM MST TO 8 PM MST WEDNESDAY EVENING. * 20-FOOT WINDS: SOUTHWEST WINDS AROUND 20 MPH WITH GUSTS NEAR 35 MPH ARE EXPECTED WEDNESDAY. * RELATIVE HUMIDITY : AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES RANGING FROM 7 TO 15 PERCENT ARE EXPECTED WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
407 WWUS85 KFGZ 080703 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1203 AM MST WED JUN 8 2011 AZZ111>118-139-140-081915- /O.CON.KFGZ.FW.W.0022.110608T1800Z-110609T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1203 AM MST WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA: WHITE MOUNTAINS...LITTLE COLORADO RIVER VALLEY IN COCONINO AND NAVAJO AND APACHE COUNTIES...MOGOLLON RIM... NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU...BLACK MESA...AND NORTHERN GILA COUNTY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FROM 11 AM MST TO 8 PM MST WEDNESDAY EVENING. * 20-FOOT WINDS: SOUTHWEST WINDS AROUND 20 MPH WITH GUSTS NEAR 35 MPH ARE EXPECTED WEDNESDAY. * RELATIVE HUMIDITY : AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES RANGING FROM 7 TO 15 PERCENT ARE EXPECTED WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
895 WWUS85 KFGZ 081100 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 400 AM MST WED JUN 8 2011 AZZ118-081200- /O.CAN.KFGZ.FW.W.0022.110608T1800Z-110609T0300Z/ NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- 400 AM MST WED JUN 8 2011 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE RED FLAG WARNING FOR NORTHERN GILA COUNTY. SUSTAINED 20-FOOT WINDS ARE FORECAST TO REMAIN BELOW 20 MPH TODAY WHICH IS BELOW THE CRITERIA FOR A RED FLAG WARNING. $$ AZZ111>117-139-140-090300- /O.CON.KFGZ.FW.W.0022.110608T1800Z-110609T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 400 AM MST WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: MOGOLLON RIM...WHITE MOUNTAINS...LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS SOUTH OF HIGHWAY 264...BLACK MESA...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FROM 11 AM MST TO 8 PM MST TODAY. * 20-FOOT WINDS: SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS NEAR 35 MPH. * RELATIVE HUMIDITY: AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES RANGING FROM 6 TO 13 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
943 WWUS85 KFGZ 081600 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 900 AM MST WED JUN 8 2011 AZZ111>117-139-140-090300- /O.CON.KFGZ.FW.W.0022.110608T1800Z-110609T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 900 AM MST WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: MOGOLLON RIM...WHITE MOUNTAINS...LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS SOUTH OF HIGHWAY 264...BLACK MESA...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FROM 11 AM MST TO 8 PM MST TODAY. * 20-FOOT WINDS: SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS NEAR 35 MPH. * RELATIVE HUMIDITY: AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES RANGING FROM 6 TO 13 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
301 WWUS85 KFGZ 082200 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 PM MST WED JUN 8 2011 AZZ111>117-139-140-090300- /O.CON.KFGZ.FW.W.0022.000000T0000Z-110609T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 300 PM MST WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: MOGOLLON RIM...WHITE MOUNTAINS...LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS SOUTH OF HIGHWAY 264...BLACK MESA...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED UNTIL 8 PM MST TODAY. * 20-FOOT WINDS: SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS NEAR 35 MPH. * RELATIVE HUMIDITY: AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES RANGING FROM 6 TO 14 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
856 WWUS85 KFGZ 090257 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 757 PM MST WED JUN 8 2011 AZZ111>117-139-140-090400- /O.CAN.KFGZ.FW.W.0022.000000T0000Z-110609T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 757 PM MST WED JUN 8 2011 ...RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ALLOWED THE RED FLAG WARNING TO EXPIRE THIS EVENING. WINDS HAVE DROPPED BELOW 20 MPH ACROSS THE AREA THIS EVENING EVEN THOUGH DRY CONDITIONS CONTINUE. $$ HTTP://WEATHER.GOV/FLAGSTAFF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 7, 2:30 PM MST, 5 hours 36 minutes earlier.
Area forecast discussion, Jun 7, 2:30 PM MST, 5 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 230 PM MST TUE JUN 7 2011 .SYNOPSIS...NORTHERN ARIZONA WILL HAVE DRY SOUTHWESTERLY FLOW ALOFT THROUGH THE WEEKEND. GUSTY SOUTHWEST SURFACE WINDS ARE EXPECTED WEDNESDAY AS AN UPPER LEVEL DISTURBANCE CROSSES OUR STATE. LIGHTER WIND SPEEDS ARE FORECAST THURSDAY...FOLLOWED BY BREEZY AFTERNOONS FROM FRIDAY THROUGH MONDAY. HIGH AND LOW TEMPERATURES WILL REMAIN SLIGHTLY BELOW NORMAL. && .DISCUSSION... TODAYS FORECAST MODELS ARE IN GOOD AGREEMENT REGARDING THE LARGE SCALE PATTERN THROUGH MONDAY...AND THE MAIN STORY IS VERY DRY SOUTHWEST FLOW ALOFT WITH CLEAR SKIES...SAVE THE WALLOW WILDFIRE SMOKE. PROGS ARE SHOWING THAT AN UPPER LEVEL DISTURBANCE WILL APPROACH ARIZONA WEDNESDAY AND MOVE ACROSS WEDNESDAY NIGHT. THIS WILL INCREASE WEDNESDAY AFTERNOONS SURFACE WIND SPEEDS AND GUSTS ABOUT 3 TO 6 MPH FOR AREAS ALONG AND NORTH OF THE MOGOLLON RIM VERSUS TODAY. ON THURSDAY...SURFACE WINDS VEER TO THE WEST SOUTHWEST BEHIND THE TROUGH. WIND SPEEDS ARE DECREASING BELOW H6 AND EXPECT MUCH SLOWER SUSTAINED SURFACE WINDS AND GUSTS THAN WEDNESDAY. FROM FRIDAY THROUGH MONDAY...A PERSISTENCE FORECAST IS IN STORE WITH A BROAD THROUGH OF LOW PRESSURE REMAINING OVER THE WESTERN U.S. NORTHERN ARIZONA WILL DRY WEATHER WILL CONTINUE...WITH AFTERNOON WINDS SOUTHWESTERLY AT 15-20 MPH WITH GUSTS 20-30 MPH. MAX TEMPERATURES SHOULD REMAIN SLIGHTLY BELOW NORMAL. && .AVIATION...FOR THE 00Z PACKAGE...CLEAR SKIES EXPECTED FOR THE NEXT 24 HOURS. SMOKE FROM THE WALLOW FIRE WILL REDUCE VSBYS ACROSS PORTIONS OF APACHE COUNTY. SFC WINDS 10-20KT WITH GUSTS 25-30 KT ARE EXPECTED TODAY...BECOMING LIGHT AFTER 02-03Z. WINDS INCREASING TO SW15-25G35KT AFTER 17Z WEDNESDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...DRY SOUTHWEST FLOW WILL CONTINUE THROUGH WEDNESDAY WITH BREEZY CONDITIONS DEVELOPING FROM LATE MORNING THROUGH EARLY EVENING EACH DAY. A RED FLAG WARNING IS IN EFFECT NEAR THE NEW MEXICO BORDER TODAY WITH A FIRE WEATHER WATCH FOR PORTIONS OF NORTH-CENTRAL AND EASTERN ARIZONA WEDNESDAY. WINDS OVER THE REST OF NORTHERN AZ ARE EXPECTED TO REMAIN SLIGHTLY BELOW CRITICAL THRESHOLDS. IT WILL REMAIN VERY DRY WITH SINGLE DIGIT AFTERNOON RELATIVE HUMIDITIES. BY THURSDAY...LIGHTER SOUTHWEST WINDS ARE EXPECTED AS A SHORTWAVE HIGH PRESSURE RIDGE MOVES OVER NORTHERN ARIZONA. VERY DRY CONDITIONS WILL CONTINUE. FRIDAY THROUGH SUNDAY...CLEAR AND VERY DRY CONDITIONS WILL CONTINUE. THE PERSISTENT WEST COAST TROUGH WILL REMAIN IN PLACE BUT WEAKEN...LEADING TO LIGHTER SOUTHWEST WINDS AND CONTINUED DRY CONDITIONS FOR NORTHERN AZ. CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED. TEMPERATURES BE SLIGHTLY NORMAL. && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING IN EFFECT TODAY UNTIL 8PM MST FOR ARIZONA FIRE WEATHER ZONES AZZ114-117. FIRE WEATHER WATCH IN EFFECT WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR ARIZONA FIRE WEATHER ZONES AZZ109-111>117-139-140. && PUBLIC.....................DL AVIATION/FIRE WX...........DJO FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Jun 7, 2:50 PM MST, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 250 PM MST TUE JUN 7 2011 AZZ011>017-039-040-080700- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- 250 PM MST TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT DRY HUMIDITY LEVELS AND MODERATELY STRONG SOUTHWEST WINDS WILL COMBINE TODAY TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS FROM THE WHITE MOUNTAINS REGION TO THE LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR WEDNESDAY...MODERATELY STRONG DRY SOUTHWEST FLOW WILL PERSIST...AND PORTIONS OF EASTERN ARIZONA MAY SEE ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY ACROSS PORTIONS OF EASTERN ARIZONA. THURSDAY THROUGH MONDAY...NO WEATHER HAZARDS ARE EXPECTED.
Nearby
Red Flag Warnings in Arizona, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.